# SDR SWAA2024091925246

- Difficulty date: August 12, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 LBL45 AT FWD GALLEY AREA 2024-512231<[01] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 LBL45 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING: 141A5400 SHEET: 26 REV: -; SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS312 TO BS328 LBL45 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02 AND DRAWING: 141A5400 SHEET: 26 REV: -; SEE INDIVIDUAL SIGN OFF BELOW
